Sum and difference free partitions of vector spaces
Colloquium Mathematicum, Tome 71 (1996) no. 2, pp. 263-271
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_71_2_263_271,
author = {Krzysztof Ciesielski},
title = {Sum and difference free partitions of vector spaces},
journal = {Colloquium Mathematicum},
pages = {263--271},
year = {1996},
volume = {71},
number = {2},
doi = {10.4064/cm-71-2-263-271},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-71-2-263-271/}
}
TY - JOUR AU - Krzysztof Ciesielski TI - Sum and difference free partitions of vector spaces JO - Colloquium Mathematicum PY - 1996 SP - 263 EP - 271 VL - 71 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-71-2-263-271/ DO - 10.4064/cm-71-2-263-271 LA - en ID - 10_4064_cm_71_2_263_271 ER -
Krzysztof Ciesielski. Sum and difference free partitions of vector spaces. Colloquium Mathematicum, Tome 71 (1996) no. 2, pp. 263-271. doi: 10.4064/cm-71-2-263-271
Cité par Sources :